A 35-year-old male asked:
i've been having this cough for over a month its hasn't gotten better its has caused to to feel lightheaded with loss of vision and a major headache?
1 doctor answer
Dr. Hamid Sajjadi answered
40 years experience Ophthalmology
See an Eye MD ASAP.: Your symptoms could be from a mild chemical poisoning. If you are taking hydrocodone or Codeine for cough it could cause blurry vision. What is your line of work? Exposure to lacquer or lacquer thinner can cause cough, blurred vision and lightheadedness. I once saw a road worker with same symptoms and he was allergic to asphalt and its chemicals. Metal cleaners is another one.
Answered on Jun 26, 2014
People also searched for:
The right side of my head has been going numb and feels like its asleep what could be causing this i also have headaches when its numb
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month